# SDR SWIA2021070759317

- Difficulty date: April 18, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 969-985 S26lr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT APPROX. FS969 Â€“ FS985 STGR26L Â€“ STGR26R       (C-CHECK RO 7/5/2021)    REPAIRED GOUGE AT APPROX. FS969 Â€“ FS985 STGR26L Â€“ STGR26R  REF REO 670-53-00-290 REV -F DATED 2019/04/26 SOLUTION 2 ALL STEPS COMPLIED WITH. COMPLIED WITH 51-900-1002-SKY RESTORED FINISH. LEAK CHECK GOOD.
